EconPapers    
Economics at your fingertips  
 

A game theoretical approach to the international debt overhang

Mamoru Kaneko () and Jacek Prokop ()

Journal of Economics, 1993, vol. 58, issue 1, 1-24

Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01234799 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Game Theoretical Approach to the International Debt Overhang (1991) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:58:y:1993:i:1:p:1-24

DOI: 10.1007/BF01234799

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-04-01
Handle: RePEc:kap:jeczfn:v:58:y:1993:i:1:p:1-24